# SDR AALA2020030979022

- Difficulty date: March 6, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,732 hours, 12,399 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY OVEN 1-6 HAS STRONG ODOR. ***SUPPLEMENTAL ACTION SECT 4 AND 5: REMOVED AND REPLACED FWD GALLEY 1-6 OVEN IAW AMM 25-35-19.(CLOSED)
